Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prolonged headache, high BP. Suffering from migraine, hormonal imbalance. Start BP medication?

Hi, I am 37 yr old working mother ,weighing 80 kgs and 5ft in height. I work in Dubai and from last fortnight I have been having continuous headache and today when I visited the doc ,came to know my BP is high 150/90 , I have been suffering from migrane and hormonal imbalance for quite some time now. Do I need to start medication for BP immediately or wait and regularly check my pressure for next 15 days.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Before going for treatment for blood pressure go for regular BP checking and keeping record measuring morning and in the evening.
Go for ECG.
Go for checking blood for S. cholesterol and lipid profile and blood sugar as you are 37 of age.
After all reports and BP record go for treatment accordingly.
Reduce your weight.
Take less salt,fat and carbohydrates.
Ok and bye.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor